# SDR UIEA2021090101928

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,688 hours, 19,616 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MSG.  RESET FAULT. OPS CHK GOOD IAW AMM 34-43-00.
